Jarmo T. Alander

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1985
Publication period end
1985
Number of co-authors
0

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Alander, Jarmo T. (1985): On interval arithmetic range approximation methods of polynomials and rational functions. In Computers & Graphics, 9 (4) pp. 365-372. http://dx.doi.org/10.1016/0097-8493(85)90031-7